TU Darmstadt / ULB / TUbiblio

Application of the extended Lie group analysis to the Hopf functional formulation of the Burgers equation

Waclawczyk, Marta and Oberlack, Martin (2013):
Application of the extended Lie group analysis to the Hopf functional formulation of the Burgers equation.
54, In: Journal of Mathematical Physics, (7), pp. 072901, ISSN 00222488, [Online-Edition: http://dx.doi.org/10.1063/1.4812803],
[Article]

Item Type: Article
Erschienen: 2013
Creators: Waclawczyk, Marta and Oberlack, Martin
Title: Application of the extended Lie group analysis to the Hopf functional formulation of the Burgers equation
Language: English
Journal or Publication Title: Journal of Mathematical Physics
Volume: 54
Number: 7
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Zentrale Einrichtungen
Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Date Deposited: 17 Feb 2014 07:33
Official URL: http://dx.doi.org/10.1063/1.4812803
Identification Number: doi:10.1063/1.4812803
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item